Reference Type | Journal (article/letter/editorial) |
---|
Title | Reply [to “Comments on some papers concerning amplitudes of seismic surface waves”] |
---|
Journal | Journal of Geophysical Research |
---|
Authors | Aki, Keiiti | Author |
---|
Mendiguren, Jorge A. | Author |
Tsai, Yi-Ben | Author |
Year | 1972 (July 10) | Volume | 77 |
---|
Issue | 20 |
---|
Publisher | American Geophysical Union (AGU) |
---|
DOI | doi:10.1029/jb077i020p03827Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 788189 | Long-form Identifier | mindat:1:5:788189:7 |
---|
|
GUID | 0 |
---|
Full Reference | Aki, Keiiti, Mendiguren, Jorge A., Tsai, Yi-Ben (1972) Reply [to “Comments on some papers concerning amplitudes of seismic surface waves”]. Journal of Geophysical Research, 77 (20) 3827-3830 doi:10.1029/jb077i020p03827 |
---|
Plain Text | Aki, Keiiti, Mendiguren, Jorge A., Tsai, Yi-Ben (1972) Reply [to “Comments on some papers concerning amplitudes of seismic surface waves”]. Journal of Geophysical Research, 77 (20) 3827-3830 doi:10.1029/jb077i020p03827 |
---|
In | (1972, July) Journal of Geophysical Research Vol. 77 (20) American Geophysical Union (AGU) |
---|
These are possibly similar items as determined by title/reference text matching only.